Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 20, 2011, 4:02 PM EDT for Monroe County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 4:02 PM EDT (20:02 UTC)
- Expired
- Aug 20, 2011, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Monroe County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1091 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
563
WWUS82 KFFC 202002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SAT AUG 20 2011
GAZ071-202045-
402 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 445 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORSYTH...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MONROE COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BERNER...BLOUNT...COLLIER...JULIETTE...FORSYTH...DAMES
FERRY...PLANT SCHERER AND BOLINGBROKE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3304 8405 3307 8404 3320 8395 3316 8382
3315 8381 3313 8382 3303 8372 3301 8373
3300 8372 3292 8377 3290 8382
TIME...MOT...LOC 2002Z 331DEG 5KT 3308 8391
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:20 PM EDT, 42 minutes earlier.
Area forecast discussion, Aug 20, 3:20 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT SAT AUG 20 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... GEORGIA REMAINS UNDER NORTHWESTERLY...DIFFLUENT...UPPER LEVEL FLOW THROUGH THE PERIOD ON THE EASTERN EDGE OF THE LARGE AND PERSISTENT UPPER RIDGE ANCHORED OVER TEXAS. ANOTHER WEAK FRONTAL BOUNDARY SINKS INTO THE FORECAST AREA SUNDAY ENHANCING THE CHANCES FOR PRECIPITATION SOMEWHAT. HAVE GONE WITH CHANCE POPS THROUGH THE DAY SUNDAY... DECREASING TO GENERALLY SLIGHT CHANCE POPS MONDAY IN THE DRIER AIRMASS BEHIND THE FRONT WHICH SHOULD BE SOUTH OF THE FORECAST AREA...OR AT LEAST RIGHT ALONG THE SOUTHERN BORDER. INSTABILITY IS MODERATE AT BEST THROUGH SUNDAY SO NO WIDESPREAD SEVERE THUNDERSTORM THREAT IS EXPECTED. .LONG TERM /TUESDAY THROUGH SATURDAY/... LONG TERM FORECAST PERIOD REMAINS QUITE UNCERTAIN AT THIS TIME. MEDIUM RANGE MODELS CONTINUE TO DEVELOP A POTENT TROPICAL SYSTEM ACROSS THE NORTHERN ANTILLES EARLY IN THE WEEK. THE GFS AND ECMWF HAVE REMAINED IN FAIRLY GOOD AGREEMENT WITH EACH OTHER THE PAST COUPLE OF RUNS...BUT HAVE BEEN WAVERING SOME FROM RUN TO RUN WITH THE TRACK OF THIS SYSTEM. GFS/ECMWF TRACK HAS SHIFTED EAST A BIT WHICH IS CONSISTENT WITH THE NEW SOLUTION OF KEEPING THE TEXAS UPPER RIDGE IN PLACE LONGER VS PREVIOUS RUNS SHIFTING THE RIDGE PRETTY FAR WEST. THE MEDIUM RANGE MODELS HAVE BEEN TRYING TO SHIFT THIS RIDGE WEST MOST OF THE SUMMER WITH LITTLE LUCK SO THE MORE PERSISTENT RIDGE POSITION FURTHER EAST SEEMS MORE PLAUSIBLE RIGHT NOW. NEEDLESS TO SAY THIS WILL NEED TO BE WATCHED CLOSELY OVER THE UPCOMING DAYS. THIS SYSTEM WOULD NOT HAVE A SIGNIFICANT EFFECT ON THE FORECAST AREA UNTIL THE END OF THE WEEK ANYWAY...AND IN THE MEANTIME...GEORGIA REMAINS IN WEAK NORTHWEST FLOW EAST OF THE SOUTHERN PLAINS UPPER RIDGE. SUFFICIENT LOW LEVEL MOISTURE REMAINS OVER THE AREA FOR ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE UPCOMING WEEK. && AVIATION... 18Z UPDATE... AFTERNOON CONVECTION STARTING TO POP...ESPECIALLY NEAR ATL METRO SITES. HAVE STARTED WITH VCSH/VCTS MOST TAF SITES FOR A COUPLE OF HOURS UNTIL WE CAN GET A BETTER FIX ON PRECIP COVERAGE. NONETHELESS ...THINK THREAT FOR PRECIP WILL CONTINUE INTO THE EVENING AND HAVE HELD ON TO CB UNTIL AT LEAST 02Z. OTHERWISE EXPECT VFR CONDITIONS TO DOMINATE OUTSIDE OF PRECIP AREAS WITH SOUTHWEST TO WEST WINDS 4 TO 8 KTS THIS AFTERNOON...LIGHT SOUTH-SOUTHEAST OVERNIGHT...THEN BACK TO SOUTHWEST-WEST SUNDAY. MAY SEE PRECIP GET STARTED A LITTLE EARLIER ON SUNDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON ALL ELEMENTS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 91 71 93 / 30 50 30 10 ATLANTA 74 90 73 92 / 30 50 30 10 BLAIRSVILLE 67 87 66 87 / 30 40 20 20 CARTERSVILLE 68 91 69 92 / 20 40 20 10 COLUMBUS 74 93 73 94 / 30 40 30 20 GAINESVILLE 72 90 71 91 / 30 40 30 10 MACON 70 92 72 94 / 30 40 30 20 ROME 68 91 68 92 / 20 40 20 10 PEACHTREE CITY 70 90 69 92 / 30 50 30 10 VIDALIA 74 93 73 94 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Aug 20, 5:35 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 AM EDT SAT AUG 20 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 AM EDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS EXPECTED THIS AFTERNOON AND EARLY EVENING. .SYNOPSIS... A WEAK TROF OF LOW PRESSURE EXTENDS ACROSS THE DEEP SOUTH AND AN EQUALLY WEAK UPPER LEVEL SHORT-WAVE WAS TRACKING INTO THE CAROLINAS THIS MORNING. .PRIMARY HAZARDS... OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT FORM TODAY. THERE IS A REMOTE POSSIBILITY OF ONE OR TWO STORMS APPROACHING SEVERE THRESHOLDS WITH WIND GUSTS UP TO 60 MPH. THIS ACTIVITY IS EXPECTED GENERALLY AFTER 3 PM...WITH GREATER THUNDERSTORM COVERAGE IN MIDDLE GEORGIA. .DISCUSSION... A SHORT-WAVE IS EXITING THE STATE THIS MORNING AND MOVING ACROSS THE CAROLINAS. SUBSIDENCE AND SLIGHTLY DRIER AIR BEHIND THIS WAVE WILL SUPPRESS CONVECTION UNTIL THE MAXIMUM HEATING OF THE DAY. THUNDERSTORMS SHOULD BEGIN DEVELOPING IN CENTRAL GEORGIA WHERE A WEAK SURFACE TROF RESIDES. WARMER TEMPERATURES ALOFT WILL REDUCE THE OVERALL INTENSITY OF THESE STORMS. DRYING AT MID LEVELS...HOWEVER...MAY AID A COUPLE OF THE STORMS IN PRODUCING WIND GUSTS APPROACHING SEVERE LIMITS. MOST...IF NOT ALL...OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS OWING TO WEAK WIND SHEAR ALOFT AND CAPE VALUES IN THE 1500 J/KG RANGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 20, 2:39 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT SAT AUG 20 2011
GAZ046-048-057-058-201915-
239 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN ROCKDALE...
NEWTON...BUTTS AND HENRY COUNTIES UNTIL 315 PM EDT...
AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OLA...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...NEWTON...BUTTS AND HENRY COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE OAK HILL...ROCKY
PLAINS...PORTERDALE...MAGNET...KELLEYTOWN...OLA...FINCHERVILLE...
MCDONOUGH...BLACKSVILLE...WORTHVILLE...STARK...JENKINSBURG...
JACKSON...LUELLA AND LOCUST GROVE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3362 8412 3365 8409 3358 8385 3326 8393
3335 8420
TIME...MOT...LOC 1839Z 012DEG 7KT 3344 8405Special weather statement, Aug 20, 3:04 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT SAT AUG 20 2011
GAZ039-051-201930-
304 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES AND
TALIAFERRO COUNTIES UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TYRONE...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES AND
TALIAFERRO COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE RAYLE...CARTERS GROVE...LYNEVILLE...SHARON...
SANDY CROSS...TYRONE...RAYTOWN...FICKLIN...CELESTE...LUNDBERG...
ROCKY CREEK FIRE DEPT. AND WASHINGTON. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3360 8264 3361 8265 3359 8270 3353 8273
3361 8299 3365 8295 3368 8296 3380 8291
3379 8262
TIME...MOT...LOC 1904Z 247DEG 4KT 3370 8282Special weather statement, Aug 20, 3:14 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT SAT AUG 20 2011
GAZ034-201945-
314 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GWINNETT COUNTY
UNTIL 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUGAR HILL...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GWINNETT
COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE SUWANEE...SUGAR HILL...REST HAVEN...BUFORD AND HOG MOUNTAIN.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3414 8397 3412 8393 3403 8386 3401 8387
3400 8387 3396 8405 3411 8410 3414 8398
TIME...MOT...LOC 1914Z 343DEG 11KT 3406 8399Special weather statement, Aug 20, 3:40 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SAT AUG 20 2011
GAZ053-054-202015-
340 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN COWETA AND
FAYETTE COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE MADRAS...DUNAWAY GARDENS...ROSCOE...CANNONGATE...
THOMAS CROSSROADS...PEACHTREE CITY AND SHARPSBURG.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3345 8489 3352 8480 3351 8479 3351 8466
3341 8455 3330 8469
TIME...MOT...LOC 1940Z 305DEG 8KT 3344 8470Special weather statement, Aug 20, 3:46 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT AUG 20 2011
GAZ089-090-202015-
346 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MUSCOGEE AND
CHATTAHOOCHEE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SAND HILL...CHRISTOPHER...JAMESTOWN/SOUTH
FORT BENNING...MANTA AND CUSSETA. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3223 8482 3224 8488 3240 8494 3247 8483
3240 8465 3232 8466 3223 8478 3223 8480
3222 8481
TIME...MOT...LOC 1946Z 341DEG 1KT 3239 8484Special weather statement, Aug 20, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SAT AUG 20 2011
GAZ071-202045-
402 PM EDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 445 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORSYTH...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MONROE COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BERNER...BLOUNT...COLLIER...JULIETTE...FORSYTH...DAMES
FERRY...PLANT SCHERER AND BOLINGBROKE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3304 8405 3307 8404 3320 8395 3316 8382
3315 8381 3313 8382 3303 8372 3301 8373
3300 8372 3292 8377 3290 8382
TIME...MOT...LOC 2002Z 331DEG 5KT 3308 8391The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Aug 19, 10:44 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 20, 1:38 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 37 min |
| Aug 20, 1:51 PM EDT | Special Weather Statement | FFC | Candler | 24 min |
| Aug 20, 2:39 PM EDT | Special Weather Statement | FFC | Butts, Henry | 36 min |
| Aug 20, 3:04 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Aug 20, 3:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Aug 20, 3:40 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Aug 20, 3:46 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Aug 20, 4:09 PM EDT | Special Weather Statement | FFC | Baldwin | 51 min |
| Aug 20, 4:56 PM EDT | Special Weather Statement | FFC | Upson | 49 min |
| Aug 20, 6:35 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 25 min |
| Aug 20, 7:46 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.